# SDR MASA200601536

- Difficulty date: June 6, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 7,360 hours, 5,237 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 766389M
- Part serial: 0206
- Condition: Malfunctioned
- Location: Spoiler Sys
- Part time: 5,184 hours, 3,337 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6620 LAS - SPOILER STAB FAULT.  MAINTENANCE REMOVED AND REPLACED NR 2 SFECU.
